Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had unprotected sex, feeling nausea, headache, cramping, jelly discharge. Chances for pregnancy?

I had unprotected sex last wednesday and my boyfriend pulled out but I ve been feeling not right and have been feeling nauseous,having headaches ,and cramping,and also a clear jelly like discharge .and after I eat I feel nauseous and full but then not so full and like I want to keep eating.can I possibly be pregnant even though my boyfriend pulled out?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The chances of your pregnancy are there even if your boy friend pulled out as the precum also contains some sperms enough for fertilization.
But right now it is too early to have any of the symptoms. Let your periods be overdue before testing for pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor